Header

UZH-Logo

Maintenance Infos

Saddlepoint approximation and bootstrap inference for the Satterthwaite class of ratios


Paolella, Marc; Butler, R W (2002). Saddlepoint approximation and bootstrap inference for the Satterthwaite class of ratios. Journal of the American Statistical Association, 97(459):836-846.

Statistics

Citations

4 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:03 Faculty of Economics > Department of Banking and Finance
Dewey Decimal Classification:330 Economics
Language:English
Date:2002
Deposited On:30 Jul 2014 13:00
Last Modified:05 Apr 2016 18:00
Publisher:American Statistical Association
ISSN:0162-1459
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1198/16214502388618636
Official URL:http://www.tandfonline.com/doi/abs/10.1198/16214502388618636#.U9ZFsLG4QrM
Other Identification Number:merlin-id:4480

Download

Full text not available from this repository.
View at publisher

Author Collaborations